STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-413 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/05/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
3 year follow-up of triathlon tritanium outcomes study, patient reported dissatisfaction with their knee replacement.Additional comments: "sore at night or if on my feet all day.Always feels some pain and it pops a lot when i move it.".
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon p/a ps beaded #5l; cat# 5516f501; lot# ae39p.Tritanium bplate triathlon s4; cat# 5536b400; lot# ctd7518.Tritanium patella-asymmetric; cat# 5552-l-320; lot# a56j.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.